# SDR DALA13028720129

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION ON BS 1809.5 BULKHEAD OUTER FRAME,  LT PERMANENT REPAIR HFEC INSPECTION IAW STEP 3, FOUND CRACK INDICATION ON FWD CHORD, MOST OTBD THIRD FASTENER FROM TOP, FIVE O'CLOCK POSITION BS 1809.5 BULKHEAD FWD & AFT CHORD REPLACEMENT ACCOMPLISHED IAW ER/A 514965-14AD PRI REV.
